MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Model Number 8900-0221-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Death (1802)
Date of Event 10/13/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) male patient, the electrodes would not adhere to the patient's skin.Complainant indicated that the patient subsequently expired, however it is unknown if this was a result of the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 (lot # and expiration date) and h4.Evaluation results: the actual electrodes from the event were not available for evaluation.Instead, electrodes from retained samples of the same lot number 3820 were investigated.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.The electrodes passed full electrical testing including 30j testing, readiness testing, and impedance testing without duplicating the report.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key10854215
Report Number1218058-2020-00090
Device Sequence Number16761753
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/16/2021
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Device Lot Number3820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;